# SDR UIEA2018091301967

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,942 hours, 22,964 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT CAUTION EICAS MSG AFTER ATTEMPTING TO START APU. AFTER LANDING FOLLOWED QRH AND APU FAILED TO START ON 2ND ATTEMPT. PERFORMED APU BITE PROCEDURES PER FIM 49-11 FT 958, NO FAULTS NOTED. ACCOMPLISHED OPS CHECK GOOD AT THIS TIME.
